Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Spotting, bloated, had bladder infection. Had IUD placed. What is going on?

Hello Doc. I am 41, I took the morning a. p. two months ago. I have had a period since and am spotting again. Two weeks ago had the IUD placed. My tummy has been bloated For several weeks now, I have taken two additional pregnancy test and resulted negative. Tummy is hard and bloated as if in early stages of pregnancy, breasts are not tender. I don't have vaginal itching or odor ( don't feel like I have vaginal inf. ). I did however have a bladder infection and am on atibiotics now. Whatcha think?? Thank You.
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
Thanks for query.
I think all the symptoms are side effect of IUD>
spotting,bloted abdomen,bladder infection all because of IUD.
You should consult a OBGYN.
And go for another contraceptive.
take care.
Answered: Thu, 11 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor